A geometric Iwatsuka type effect in quantum layers

Pavel Exner Tom Kalvoda Matj Tuek

Mathematical Physics mathscidoc:1910.43296

Journal of Mathematical Physics, 59, (4), 042105, 2018.4
We study motion of a charged particle confined to a Dirichlet layer of a fixed width placed into a homogeneous magnetic field. If the layer is planar and the field is perpendicular to it, the spectrum consists of infinitely degenerate eigenvalues. We consider translationally invariant geometric perturbations and derive several sufficient conditions under which a magnetic transport is possible, that is, the spectrum, in its entirety or a part of it, becomes absolutely continuous.
No keywords uploaded!
[ Download ] [ 2019-10-20 14:02:06 uploaded by Pavel_Exner ] [ 316 downloads ] [ 0 comments ]
  title={A geometric Iwatsuka type effect in quantum layers},
  author={Pavel Exner, Tom Kalvoda, and Matj Tuek},
  booktitle={Journal of Mathematical Physics},
Pavel Exner, Tom Kalvoda, and Matj Tuek. A geometric Iwatsuka type effect in quantum layers. 2018. Vol. 59. In Journal of Mathematical Physics. pp.042105. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020140206720399825.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved